TITLE

CE Test

PUB. DATE
December 2006
SOURCE
Critical Care Nurse;Dec2006, Vol. 26 Issue 6, p37
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
A quiz regarding heparin-induced thrombocytopenia is presented.
ACCESSION #
23293376

 

Related Articles

  • Heparin-Induced Thrombocytopenia: Pathophysiology and Management. Mureebe, Leila; Silver, Donald // Vascular & Endovascular Surgery;May/Jun2002, Vol. 36 Issue 3, p163 

    Presents information on immune-mediated heparin-induced thrombocytopenia (HIT). Background on heparin; Epidemiology of the disease; Photobiology of HIT; Diagnosis and management of HIT.

  • Heparin/lepirudin.  // Reactions Weekly;2/6/2010, Issue 1287, p23 

    The article describes the case of an older woman who developed thrombocytopenia (HIT), liver hemorrhage and secondary sclerosing cholangitis (SSC) after receiving heparin and lepirudin.

  • Heparin.  // Reactions Weekly;8/28/2010, Issue 1316, p24 

    The article describes the case of three men who developed heparin-induced thrombocytopenia.

  • Heparin.  // Reactions Weekly;8/28/2010, Issue 1316, p24 

    The article presents a case of a 62-year-old woman who developed heparin-induced thrombocytropenia after coronary artery bypass grafting.

  • Heparin.  // Reactions Weekly;9/8/2012, Issue 1418, p26 

    The article describes the case of a 69-year-old woman who developed heparin-induced thrombocytopenia, followed by an acute myocardial infarction.

  • Heparin.  // Reactions Weekly;6/5/2010, Issue 1304, p19 

    The article describes the case of a 48-year-old woman who developed heparin induced thrombocytopenia with thrombosis while being treated with heparin.

  • Heparin.  // Reactions Weekly;6/5/2010, Issue 1304, p19 

    The article mentions a case involving an elderly patient who developed thrombocytopenia that lead to arterial thrombosis after receiving heparin.

  • Enoxaparin sodium/heparin.  // Reactions Weekly;1/12/2013, Issue 1434, p26 

    The article presents a case study of a 57-year-old man who, while receiving heparin and enoxaparin sodium, developed heparin-induced thrombocytopenia (HIT).

  • Heparin.  // Reactions Weekly;11/19/2011, Issue 1378, p19 

    The article describes the case of a 77-year-old woman who developed thrombocytopenia after receiving heparin for seizures.

  • Heparin.  // Reactions Weekly;11/19/2011, Issue 1378, p19 

    The article describes a case of thrombocytopenia type II, experienced by a 42-year-old man during anticoagulation with heparin.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics